I have tried Citalopram and remeron (a NaSSa) both were extremely sedating. I am considering trying an MAOI but I don't know if they cause drowsiness.Do SSRIs cause drowsiness for you?
Is it prescribed for anything other than ADD / ADHD?Adderall?
Adderall, and other amphetamines, are also prescribed for narcolepsy, so just nod off while your doc is yapping if you want it I guess.Is it prescribed for anything other than ADD / ADHD?
I just did some internet searching on my psychiatrist and I find that he's into addiction too with the following credentials:just my luck that he turned out to be an addiction treatment specialist.
And this is the guy who has been giving me 10 mg of Xanax daily for several years.Board Certifications:
American Board of Psychiatry and Neurology
American Board of Psychiatry/Neurology-Child Psych
American Society of Addiction Medicine
Stuttering? well, my friend you are in luck. There is a nationwide trial starting in March on Pagoclone, an anti stuttering medication. The link to apply is towards the bottom of the page in this link.This is sooo frustrating............ All I want is for the stuttering to go away, ..
You are welcome!Wow! Thanks! That was so kind of you to send that to me. I just applied for it
Ok, I will mention these to the doc. Next time I see him.Effexor maybe?
Provigil is a stimulant that you could possibly take in combination with another drowsy-inducing drug. It has helped me a little in combination with celexa. I have taken it with wellbutrin, but wellbutrin is better for depression than for anxiety (actually wellbutrin can worsen anxiety) I'm on a tangent.
Provigil and Effexor is on the top of my head.
Yep, that is exactly what I was told. I tried it at 45mg for a few days, but it was still way too sedating. The effect may eventually go away but honestly, I don't want to risk a few weeks of sleeping 10-12 hours a day.. I am going to stick w the beta blockers for now.If you take a higher does of Remeron (about 45mg) you will not find it so sedating. In fact, many people find it stimulating at this level. With the SSRIs, sedation is sometimes a starting side effect that decreases after a few weeks.